MAUDE Adverse Event Report: UNIMAX MEDICAL SYSTEMS INC.; DETACHABLE ENDO POCKET

UNIMAX MEDICAL SYSTEMS INC.; DETACHABLE ENDO POCKET
Catalog Number SB534
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
The retrieval bag being used to obtain appendix in a lap appy case.Bag broke open when trying to remove the specimen.Tried with a new bag and happened again.Specimen was removed by surgical instrument from abdomen by doctor after the bags failed.Surgical team examined specimen bag, did not appear to be missing any pieces.

Common Device Name
DETACHABLE ENDO POCKET
Manufacturer (Section D)
UNIMAX MEDICAL SYSTEMS INC.
8f-2, no.127, lane 235,
pao chiao rd, xindian dist.
new taipei city, taiwan TW 23 1
TW  TW 231
Manufacturer (Section G)
UNIMAX MEDICAL SYSTEMS INC.
8f-2, no.127, lane 235,
pao chiao road, xindian dist.
new taipei city, 231
TW   231
Manufacturer Contact
kris hsieh
8f-2, no.127, lane 235,
pao chiao road, xindian dist.
new taipei city, 231
TW   231
MDR Report Key24207328
Report Number3007791595-2025-00014
Device Sequence Number5484190
Product Code GCJ
UDI-Device Identifier04714127860664
UDI-Public04714127860664
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K103510
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSB534
Device Lot Number6252506154
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age25 YR
Patient SexFemale